# SDR CALA9800517

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL TOP FLANGE CRACKED IN THREE PLACES AT FS 1110-1130, BBL 0.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
